MathSciNet Relay Station
MathSciNet bibliographic data
MR1986380 14R20 (20G05 57M25)
Ben Abdelghani, Leila Variété des caractères et slice étale de l'espace des représentations d'un groupe. (French) [Character varieties and étale slice for the space of representations of a group] Ann. Fac. Sci. Toulouse Math. (6) 11 (2002), no. 1, 19–32.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement